MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY N/A; SYRINGE, PISTON

BECTON, DICKINSON AND COMPANY N/A; SYRINGE, PISTON
Model Number 302832
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
While preparing a dose, the iv technician discovered a 30 ml syringe with debris embedded inside.No dose made with it.Moc [manager on call] contacted.Collected affected syringe and will save for collection/evaluation.Iv technicians will continue to monitor.Manufacturer letter of investigation and photo added to this report.Bd 30 ml syringe luer-lok tip - embout bd luer-lok, (b)(4), exp: 2030-05-31, lot: 5176260.Manufacturer response for 30 ml syringe luer-lok tip, 30 ml syringe luer-lok tip - embout bd luer-lok (per site reporter).

Brand Name
N/A
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr
franklin lakes NJ 07417
MDR Report Key24477525
Report Number24477525
Device Sequence Number21396050
Product Code FMF
UDI-Device Identifier00382903028320
UDI-Public(01)00382903028320
Combination Product (Y/N)N
Initial Reporter StateCT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/24/2026
Report Date (Section F) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number302832
Device Catalogue Number302832
Device Lot Number5176260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/24/2026